# SDR AALA201706189001

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 73,989 hours, 10,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER SUPPLY UNIT OPERATIONAL CHECK, FOUND A FAULT ON EXIT SIGN AT THE L3 DOOR POWER SUPPLY (15WL).  RESEATED THE CONNECTOR AT THE L3 DOOR SLIDE IAW AMM 33-51-38.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
